# SDR AALA990752

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 23 RT DENTED AT STATION 375 ON LOWER WEB.  DYE CHECKED, NO CRACKS FOUND.  INSTALLED 'U' CHANNEL REPAIR PER SRM 53-10-3 FIGURE NR 2.  (M)
